Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Fixed subalgebra of a Frobenius algebra


Author: Kai Wang
Journal: Proc. Amer. Math. Soc. 87 (1983), 576-578
MSC: Primary 16A74; Secondary 16A36, 16A72
MathSciNet review: 687620
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we study the fixed subalgebra of a Frobenius algebra under a finite group of automorphism. If the automorphisms preserve the nondegenerate bilinear form, then the fixed subalgebra is also Frobenius.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A74, 16A36, 16A72

Retrieve articles in all journals with MSC: 16A74, 16A36, 16A72


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0687620-4
Article copyright: © Copyright 1983 American Mathematical Society